The symmetry group of Z(q)(n) in the Lee space and the Z(qn)-linear codes
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/01/1997
|
Resumo |
The Z(4)-linearity is a construction technique of good binary codes. Motivated by this property, we address the problem of extending the Z(4)-linearity to Z(q)n-linearity. In this direction, we consider the n-dimensional Lee space of order q, that is, (Z(q)(n), d(L)), as one of the most interesting spaces for coding applications. We establish the symmetry group of Z(q)(n) for any n and q by determining its isometries. We also show that there is no cyclic subgroup of order q(n) in Gamma(Z(q)(n)) acting transitively in Z(q)(n). Therefore, there exists no Z(q)n-linear code with respect to the cyclic subgroup. |
Formato |
66-77 |
Identificador |
http://dx.doi.org/10.1007/3-540-63163-1_6 Applied Algebra, Algebraic Algorithms and Error-correcting Codes. Berlin 33: Springer-verlag Berlin, v. 1255, p. 66-77, 1997. 0302-9743 http://hdl.handle.net/11449/31314 10.1007/3-540-63163-1_6 WOS:000074028200006 |
Idioma(s) |
eng |
Publicador |
Springer |
Relação |
Applied Algebra, Algebraic Algorithms and Error-correcting Codes |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |